# SDR CALA0200493

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 533,466 hours, 27,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/W Fixed L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8" CRACK IN R/H WING FIXED L/E SKIN PANEL ABOVE #4 SLAT ACTUATOR. THE SKIN PANEL WAS REMOVED AND REPLACED IAW ECRA 5720-01894.
